Vol. 14, No. 4, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Functions with convex means

Thomas Kelman Boehme and Andrew Michael Bruckner

Vol. 14 (1964), No. 4, 1137–1149
Mathematical Subject Classification
Primary: 26.52
Milestones
Received: 7 November 1963
Published: 1 December 1964
Authors
Thomas Kelman Boehme
Andrew Michael Bruckner